# SDR UPS02438301

- Difficulty date: April 18, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - STA 1000, 1020, AND 1040 KEEL BEAM PNL SUPPORT BRACKET FOUND CORROSION AT LBL 9 & RBL 9 AREA.  CORROSION REMOVED IAW SRM 51-10-01, BLEND OUT NOT WITHIN SRM 53-10-01 FIG 1 LIMITS.  KEEL BEAM PNL SUPPORT BRACKET REPLACED JUST AT BS 1000 L/R, 1040 RT (TOTAL 3 EA) AS PER SRM 51-10-01 PG 8.
